Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Having red spots and rashes on penile head. Took antibiotics and foban cream. Is it sexually transmitted disease?

User rating for this question
Excellent
Answered by

HIV AIDS Specialist
Practicing since : 1974
Answered : 2547 Questions
Question
Dear Doctor,

Good day, i have red spots and rashes on my penile head. Last month i have protected sex and after that it grew rashes and red spots. I have consulted my GP three times and the GP gives me some antibiotics and foban cream to apply on it. To my surprise it disappear. However it came back again. The first outbreak is not itchy and after the medicine, it disappear entirely. However i had sex with my longer relationship girl friend (two years relationship), it came back again and it wouldnt go off. Hence i went to see the GP again and the GP assure me that it is not STD and i continue to apply the forban cream and it didnt fully recover however the condition is sustain and it doesnt has itchiness. However when i masturbate, the red rashes will appear and when things cool down it will become light pink and eventually back to normal. Doctor here is a couple of photos. Can you please kindly tell me that it is not STD? Thank you so much
Posted Tue, 20 Aug 2013 in Sexually Transmitted Diseases
 
 
Answered by Dr. S. Murugan 13 days later
Hi,
Welcome to XXXXXXX
Thanks for posting your query.

I saw the pictures sent by you. They do not fit with any type of major STDs as said by your GP.
You are having balano-posthitis.( Inflammation of your glans penis and foreskin). it may either be due to yeast infection or be due to any irritation. Soaps, antiseptic creams etc. can cause such type of lesions.

Yeast infection can be diagnosed with some Laboratory investigations. If it is positive for fungus then it is better that your sex partner also has to be treated. Both of you have to be treated for at least 3-4 weeks. Then only it will get eradicated totally and you will not get any recurrence.
If it is simply due irritation frequent washing with plain water and application of Foban cream may be sufficient. Don't use soaps inside your foreskin.
If your girl friend is having white discharge, then it has to be investigated and attended appropriately.
Your doctor will help you in this regard.
Get well soon.
DR S.Murugan

Above answer was peer-reviewed by
 
Follow-up: Having red spots and rashes on penile head. Took antibiotics and foban cream. Is it sexually transmitted disease? 41 hours later
Dear Doctor,

Thanks for the reply. I have checked my penile and i think it is just irritation and i need to stop muster-bating as well as having sex with my girl friend. Basically when i stop and wash it with plain water plus forban cream, it will clear off nicely. I am glad to inform you that the rashes has subside and i have noted that there are no discharge from my girl friend.

Doctor, i would like to know. Will yeast infection transfer by kissing and if i used a condom, will i still got infected. Usually how does yeast happens? Is it due to hygiene issues? Thanks doctor
 
 
Answered by Dr. S. Murugan 6 hours later
Hi,
Welcome back.

If you have sex with a condom you are protected from all STDs and HIV including yeast infection. By kissing it will not spread. But with unprotected oral sex, one can get this infection.
Yeast infection is type of fungal infection.
Diabetes Mallitus, certain drugs, low immunity, certain washing habits etc. can predispose this infection and before treating Yeast, one should find out and eliminate the predisposing factors.
Even in the absence of obvious discharge also one could have yeast infection and that could be found out by certain laboratory examination by your physician.
Dr S.Murugan
Above answer was peer-reviewed by
 
Follow-up: Having red spots and rashes on penile head. Took antibiotics and foban cream. Is it sexually transmitted disease? 23 hours later
Hi Doctor,

Thanks you for the information. However i don't see any red spots now. However if i masturbate the tip of the penile will become itchy and sometimes red spots will appear. i would like to know why doctor. However If i don't masturbate, it will not appear. Please kindly help. Thanks
 
 
Answered by Dr. S. Murugan 54 minutes later
Hi,
Welcome back.

During Masturbation or any type of sexual stimulation the blood flow increases to the organ. It brings extra red coloration to the head of your penis. That may be a reason. Otherwise your urine and semen have to examined at a laboratory for the presence of any infection (Bacterial or fungus). If necessary a culture examination also may be indicated. Prostate infection also has to be ruled out. If you consult a Urologist or a sexologist they will help you in this regard.
Dr. S.Murugan
Above answer was peer-reviewed by
 
Follow-up: Having red spots and rashes on penile head. Took antibiotics and foban cream. Is it sexually transmitted disease? 3 hours later
Thank you doctor. I will book a time with the urologist for screening. I appreciate the answer that you have provided to me. It has been one month plus like this. I am fed-up and frustrated. I hope it is not something serious.
 
 
Answered by Dr. S. Murugan 5 hours later
Hi
Welcome back.

I assure you that is not at all a serious problem.
You will find all investigatory reports may likely to be turned up nil pathological.

If you don't have any more questions kindly close the conversation.
Wish you a good day.
Dr S.Murugan
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor